We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences


Publication details

Lawson, J. (2017). Minimal mutation-infinite quivers. Experimental Mathematics 26(3): 308-323.

Author(s) from Durham


Quivers constructed from hyperbolic Coxeter simplices give examples of minimal mutation-infinite quivers; however, they are not the only such quivers. We classify minimal mutation-infinite quivers through a number of moves and link the representatives of the classes with the hyperbolic Coxeter simplices, plus exceptional classes which are not related to simplices.